# SDR IPXA2025101498133

- Difficulty date: October 5, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5378103821500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SIDE SUPPORT BETWEEN FR 37 AND FR38 RH, -Y2462 CRACKED. JP-110. REMOVED SIDE SUPPORT BETWEEN FR 37 AND FR 38 RH -Y2462 IAW SRM 51-40-21.  SIDE SUPPORT WAS INSTALLED IAW SRM 51-40-2.
